RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1975, Volume 30, Issue 1(181), Pages 259–260 (Mi umn4199)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The size of the classes of hypercomplete spaces and spaces that satisfy the Kreĭn–Šmul'jan condition

O. G. Smolyanov


Full text: PDF file (147 kB)
References: PDF file   HTML file

Bibliographic databases:

Received: 19.12.1973

Citation: O. G. Smolyanov, “The size of the classes of hypercomplete spaces and spaces that satisfy the Kreĭn–Šmul'jan condition”, Uspekhi Mat. Nauk, 30:1(181) (1975), 259–260

Citation in format AMSBIB
\Bibitem{Smo75}
\by O.~G.~Smolyanov
\paper The size of the classes of hypercomplete spaces and spaces that satisfy the
Kre\u\i n--\v Smul'jan condition
\jour Uspekhi Mat. Nauk
\yr 1975
\vol 30
\issue 1(181)
\pages 259--260
\mathnet{http://mi.mathnet.ru/umn4199}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=410320}
\zmath{https://zbmath.org/?q=an:0305.46010}


Linking options:
  • http://mi.mathnet.ru/eng/umn4199
  • http://mi.mathnet.ru/eng/umn/v30/i1/p259

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bogachev V. Smolyanov O., “Topological Vector Spaces and Their Applications”, Topological Vector Spaces and Their Applications, Springer Monographs in Mathematics, Springer, 2017, 1–456  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:146
    Full text:58
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019